<< Previous Issue Journal of the Korean Mathematical Society (Vol. 50, No. 5) Next Issue >>
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 917—1163
Poset metrics admitting association schemes and a new proof of MacWilliams identity
Dong Yeol Oh
MSC numbers : 05E30, 94B05
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 917—931
On continuous module homomorphisms between random locally convex modules
Xia Zhang
MSC numbers : Primary 46H25, 46A03, 46E10
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 933—944
Semi-hyperbolic patches arising from a transonic shock in simple waves interaction
Kyungwoo Song
MSC numbers : Primary 35L65, 35J70, 35R35
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 945—957
On a generalization of McCoy rings
Victor Camillo, Tai Keun Kwak, and Yang Lee
MSC numbers : 16N40, 16U80
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 959—972
Armendariz property over prime radicals
Juncheol Han, Hong Kee Kim, and Yang Lee
MSC numbers : 16N40, 16S36
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 973—989
On overrings of Gorenstein Dedekind domains
Kui Hu, Fanggui Wang, Longyu Xu, and Songquan Zhao
MSC numbers : 13G05, 13D03
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 991—1008
On estimates of Poisson kernels for symmetric L\'evy processes
Jaehoon Kang and Panki Kim
MSC numbers : Primary 31B25, 60J75; Secondary 60J45, 60J50
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 1009—1031
Smooth, isolated curves in families of Calabi-Yau threefolds in homogeneous spaces
Andreas Leopold Knutsen
MSC numbers : 14J32, 14J28
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 1033—1050
Injective modules over $w$-Noetherian rings, II
Jun Zhang, Fanggui Wang, and Hwankoo Kim
MSC numbers : Primary 13A15, 13C11, 13D99, 13E99
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 1051—1066
Structure relations of classical multiple orthogonal polynomials by a generating function
Dong Won Lee
MSC numbers : 33C45, 42C05
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 1067—1082
On a ring property unifying reversible and right duo rings
Nam Kyun Kim and Yang Lee
MSC numbers : Primary 16U80, 16S36; Secondary 16E50
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 1083—1103
Conditional Fourier-Feynman transforms and convolutions of unbounded functions on a generalized Wiener space
Dong Hyun Cho
MSC numbers : Primary 28C20
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 1105—1127
On the linearization of defect-correction method for the steady Navier-Stokes equations
Yueqiang Shang, Do Wan Kim, and Tae-Chang Jo
MSC numbers : 65N15, 65N30, 76D05, 76M10
J. Korean Math. Soc. 2013 Vol. 50, No. 5, 1129—1163

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd